# SDR SWAA2023040711140

- Difficulty date: February 28, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOC BS 787 TO BS 794 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT 2023-142899<[01] REPLACED STRAP LOC BS 787 TO BS 794 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 146A0081 REV. A  SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
